# SDR CA960611003

- Difficulty date: June 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Torsion Bar
- Part number: 258240861
- Condition: Fractured
- Location: Lh Main Ski
- Component: Brstol, 5500
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)AFTER TAKEOFF AND SELECTING SKI BUCKETS UP, THE PILOT OBSERVED THE L/H MAIN SKI HAD AN APPROXIMATE 15 DEGREE NOSE DOWN ATTITUDE. THE AFT TORSION BAR WAS FOUND FRACTURED. PRIOR TO DISCOVERY OF FAILED ROD, THE AIRCRAFT HAD BEEN STUCK AND TOOK A LOT OF EFFORT TO FREE. UNUSUAL LOADING MAY HAVE OCCURRED CONTRIBUTING TO THE FAILURE. CRACK ABOUT 3/8 INCHES HAD APPARENTLY PREVIOUSLY EXISTED. MAGNAFLUX INSPECTION ADDED TO THE 600 HOUR INSPECTION.
